Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Completely regular mappings and dimension


Author: David C. Wilson
Journal: Bull. Amer. Math. Soc. 76 (1970), 1057-1061
MSC (1970): Primary 5470, 5538; Secondary 5460
DOI: https://doi.org/10.1090/S0002-9904-1970-12558-7
MathSciNet review: 0264658
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, A characterization of the universal curve and a proof of its homogeneity, Ann. of Math. (2) 67 (1958), 313-324. MR 20 #2675. MR 96180
  • 2. W. A. Blankinship, Generalization of a construction of Antoine, Ann. of Math. (2) 53 (1951), 276-297. MR 12, 730. MR 40659
  • 3. A. Dold, (Co-)homology properties of topological manifolds, Conference on the Topology of Manifolds, Prindle, Weber, and Schmidt, 1968, pp. 47-58. MR 248837
  • 4. E. Dyer, Certain transformations which lower dimension, Ann. of Math. (2) 63 (1956), 15-19. MR 17, 993. MR 77117
  • 5. E. Dyer, Regular mappings and dimension, Ann. of Math. (2) 67 (1958), 119-149. MR 19, 1071. MR 92154
  • 6. E. Dyer and M. E. Hamstrom, Completely regular mappings, Fund. Math. 45 (1958), 103-118. MR 19, 1187. MR 92959
  • 7. W. Hurewicz, Über oberhalb-stetge Zerlegungen von Punktmengen in Kontinua, Fund. Math. 15 (1930), 57-60.
  • 8. W. Hurewicz and H. Wallman, Dimension theory, Princeton Math. Series, vol. 4, Princeton Univ. Press, Princeton, N. J., 1941. MR 3, 312. MR 6493
  • 9. K. Nagami, Mappings of finite order and dimension theory, Japan J. Math. 30 (1960), 25-54. MR 25 #5494. MR 142101
  • 10. J. Nagata, Modern dimension theory, Bibliotheca Math., vol. 4, Interscience, New York, 1965. MR 34 #8380.
  • 11. E. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 35 #1007. MR 210112
  • 12. D. C. Wilson, Open mappings of the universal curve onto continuous curves (to appear). MR 298630

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5470, 5538, 5460

Retrieve articles in all journals with MSC (1970): 5470, 5538, 5460


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12558-7

American Mathematical Society